Aa
A
A
A
Close
Borderline Personality Disorder Community
1.45k Members
Avatar universal

Antidepressants and night sweats

I am taking seroquel and effexor. I started having night sweats and the doctor gave me cogentin which worked. Has anyone experienced night sweats fromm the drugs? My regular psychiatrist wants me stop taking cogentin but what is an alternative for the night sweats?
1 Responses
Avatar universal
I think I had sweating from an antidepressant.
If you're interested in looking up a known side-effect of a med you could look up rxlist.com.  This may list night sweats as a side-effect.

I would try asking the doctor on the mood disorders expert forum.  He would be better able to advise.

If the medication is causing the problem then the obvious answer is to stop the meds.  I wouldn't advise this though.
Women going through menopause experince similar symptoms.

The depression community forum may be a good place to ask advise too.

I like the advise the doctor on the undiagnosed symptoms community forum gives too.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.
Smoking substitute may not provide such a healthy swap, after all.